Days
Hours
Minutes
Seconds

PORTAL TO ASCENSION CONFERENCE

October 4th-6th, 2019

ATRIUM HOTEL IRVINE, CA

Explore & Expand Your Consciousness

3 DAY PASS EARLY BIRD ~ $179
~ ENDS 5/1/2019 ~

DAY PASS (FRI, SAT OR SUN) ~ $99

3 DAY PASS (ALL ACCESS) ~ $222

Conference Hours
FRI 9AM – 11PM • SAT 9AM-10PM • SUN 9AM-8PM

A CONSCIOUSNESS RAISING GATHERING TO USHER IN FULL DISCLOSURE

Extraterrestrial Awareness
& UFO Disclosure

True World History
& Ancient Civilizations

The Evolution of Consciousness
& The Ascension

SPEAKERS

OUR EMCEES

MUSICIANS

VENUE DETAILS

ATRIUM HOTEL IRVINE, CA

18700 MacArthur Blvd Irvine, CA 92612
(949) 833-2770

Special Room Rate Available
Use Code: PTA2019 for Discount on rooms @ $119 per night until 9/1/19

Local Hotel Information & Pricing

Subscribe to receive member access to 100's of hours of conscious presentations

All attendees receive replaly footage of conference presentations

FULL DISCLOSURE OF

Our True World History
Advanced Ancient Technology
Sound & Harmonics
The Nature of Reality
The Truth of the Extraterrestrial Presence
Our Galactic Origins – Who Are We?
Our Spiritual Connection to the Cosmos
UFO’s / UAP’s
Whistle Blower Testimonee
Extraterrestial Experiencers & Contactees
Free Energy & New Sciences
Holistic Healing & Energy
Sound & Vibrational Activations
AND MUCH MORE!!!

GET YOUR EARLY BIRD tickets NOW!
REG PRICE: $222

$99

Day Pass

  • Friday Pass
  • Saturday Pass
  • Or Sunday Pass
  • 8 Lectures
  • 2 Sound Healing Activations
  • Portal to Ascension Membership
  • Access to all presentations, workshops and music that day
  • Show your day pass at registration to have access to ANY of the 3 days (Fri, Sat, Sun)

$179

Early Bird 3 Day Pass

Early Bird Ends 5/1/2019

  • Reg Price: $222
  • 3 Day All Access Pass
  • Daily Sound & Vibration Activations
  • Over 15 Presentations
  • Meet & Greet Thursday Night
  • Friday night music and DJs in the vendor lounge
  • Portal to Ascension Membership

$22 - $99

Livestream

  • Receive Access to All Live Presentations
  • Replay Access
  • View Replays in Your Membership Dashboard
  • View entire conference livestream
  • Solo Presentations Available | $35
  • Back end access to Portal to Ascension with 100’s of hours of free presentations
  • 10% off any future event

HOTEL, LOCAL RESTAURANTS & SHUTTLE SERVICE

  • Atrium Hotel Restaurant with limited capacity
  • El Torrito, iHop, Californa Pizza Kitchen 4 Minute Walking Distance
  • McCormick & Schmick, El Torrito Grill, Agora (Brazilian), Mother’s Market (Vegan Restaurant) 10 minute walking distance
  • Shuttle Service Provided During Lunch Breaks to Local Restaurants

2019 Schedule is not yet complete

TIME
EVENT
9:00AM – 10:00AMRegistration
9:30AM – 10:00AMRama Douglas, Arjan Kaur, Torkom Ji

10:00AM – 10:50AM

Chireya Fox

10:50AM – 12:10PM

Robert Perala
11:50AM – 12:10PMPeter Sterling
12:10PM – 2:00PMLunch Break
2:00PM – 3:00PMNiara Tisley
3:00PM – 3:40PMAlan Steinfeld
3:40PM – 4:00PMBreak
4:00PM – 5:00PMSamuel Kiwasz
5:00PM – 6:10PMHonovi Strongdeer
6:10PM – 7:30PMDinner
7:30PM – 8:30PMKimberly Meredith
8:45PM – 10:15PMAscension Panel
10:15PM -11:30PMDJs & Music – Vendor Lounge
TIME
EVENT
9:00AM – 10:00AMRegistration
9:30AM – 10:00AMSound Experience
10:00AM – 11:10PMErica Lukes
11:20AM – 12:40PMJohn DeSouza
12:40PM – 2:00PMLunch Break
2:00PM – 2:20PMThe Didgeridoo Experience
2:20PM – 3:40PMJustin Deschamps
3:50PM – 5:00PMPaola Harris
5:00PM – 5:30PM30 Minute Break
5:30PM – 7:00PMRobert Schoch
7:00PM – 8:30PMDinner
8:30PM – 10:30PM333 Tibetan Bowl Activation
TIME
EVENT
9:00AM – 10:00AMRegistration
9:10AM – 9:40AMTorkom JI
9:40AM – 10:40AMBarbara Lamb
11:00AM – 12:00PMLori Spagna
12:00PM – 12:45PMAdrian Disclosure
12:45PM – 2:00PMLunch
2:00PM – 3:00PMRey Hernandez
3:00PM – 4:00PMJohn Desouza
4:00PM – 4:30PM30-Minute Break
4:30PM – 5:50PMBilly Carson
5:50PM – 6:00PMYoga Stretch
6:00PM – 7:30PMJason Quitt

SPONSORS